# SDR SIMA200500911

- Difficulty date: January 5, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 8,304 hours, 8,455 cycles
- Engine: Allsn AE3007A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 14536587402
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED 1 LEAK FOLLOWED BY A LOUD BANG FOLLOWED BY A BLEED 2 MESSAGE.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RT BLEED COUPLING IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200502363) (K)
